We generalize the classical semicontinuity theorem for GIT (semi)stable loci under variations of linearizations to a relative situation of an equivariant projective morphism over an affine base. As an application to moduli problems, we consider degenerations of Hilbert schemes and give a conceptual interpretation of the (semi)stable loci of the degeneration families constructed in [GHH19].

Relative VGIT and an Application to Degenerations of Hilbert Schemes / Halle, Lars; Hulek, Klaus; Zhang Ziyu. - In: MICHIGAN MATHEMATICAL JOURNAL. - ISSN 0026-2285. - STAMPA. - 73:1(2023), pp. 67-97. [10.1307/mmj/20205898]

Relative VGIT and an Application to Degenerations of Hilbert Schemes

Halle, Lars
;
2023

Abstract

We generalize the classical semicontinuity theorem for GIT (semi)stable loci under variations of linearizations to a relative situation of an equivariant projective morphism over an affine base. As an application to moduli problems, we consider degenerations of Hilbert schemes and give a conceptual interpretation of the (semi)stable loci of the degeneration families constructed in [GHH19].
2023
Relative VGIT and an Application to Degenerations of Hilbert Schemes / Halle, Lars; Hulek, Klaus; Zhang Ziyu. - In: MICHIGAN MATHEMATICAL JOURNAL. - ISSN 0026-2285. - STAMPA. - 73:1(2023), pp. 67-97. [10.1307/mmj/20205898]
Halle, Lars; Hulek, Klaus; Zhang Ziyu
File in questo prodotto:
File Dimensione Formato  
20205898 (4).pdf

accesso riservato

Tipo: Versione (PDF) editoriale
Licenza: Licenza per accesso riservato
Dimensione 275.16 kB
Formato Adobe PDF
275.16 kB Adobe PDF   Visualizza/Apri   Contatta l'autore

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/903749
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact